Mirena V Paragard - Mothering Forums

 
Thread Tools
#1 of 1 Old 03-11-2012, 01:50 PM - Thread Starter
 
prlatina's Avatar
 
Join Date: Mar 2012
Posts: 1
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

I had mirena for 5yrs.  Thinking back those five years, I had headaches, sharp pains, weight gain, red bumps and black heads on my face (never had acne problems), no period at all and most of all no desire to have sex, literally.  I had mirena removed 3 days ago and had paragard put in. Personally after having one removed and one inserted the same time was seriously uncomfortable and major cramping. I walking out the Dr's feeling like I just had a C-section. The cramping clammed down a little and I was scared because I haven't had my period in 5 whole years and thought I would be bleeding heavy. But so far so good. I have light bleeding and cramps are slowing down. I actually feel like a new woman. Everybody is different and not all things are for everyone. I say you have to try something to see if it works for you.angel3.gif

prlatina is offline  
Reply

Tags
Family Planning

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off